# SDR QXEA200701239

- Difficulty date: August 4, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 31 hours, 24 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Condition: Malfunctioned
- Location: Overtemp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2393: NR 1 BLEED HOT CAUTION LIGHT ILLUMINATED WHILE IN CRUISE AT 10,000.  ACCOMPLISHED NR 1 BLEED HOT CAUTION CHECKLIST AND ASSOCIATED RAM VENTILATION CHECKLIST.  NR 1 BLEED HOT CAUTION LIGHT REMAINED ILLUMINATED FOR DURATION OF FLIGHT AND ALL GROUND UPS.  MAINTENANCE REMOVED AND REPLACED NR 1 BLEED AIR OVERTEMP SWITCH IAW Q400 36-11-16, PAGES 401-504.  FUNCTIONAL CHECK GOOD.  FAULTS CLEARED AND DID NOT REOCCUR.  AIRCRAFT RETURNED TO SERVICE.
